# SDR REXA2016052200998

- Difficulty date: May 22, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMP FWD CARGO NET ANCHOR BRACKET IS CORRODED.  REMOVED, FABRICATED, LOCATED AND INSTALLED REPLACEMENT ANCHOR BRACKET IAW SRM 51-24-21, 51-40-01, AND 51-42-01.
